Yes, I have noticed that sometimes, and I also get it in the back of my head. I notice that sometimes I get a chill that runs thru my body at the same time. I have stopped trying to figure stuff out-it gets to bee too much sometimes.
For about 6 months I get this feeling on my head that someone is standing over me with a heat lamp. Its a warm to hot feeling on the top and back of my head and is followed with a tingle of pressure feeling. This comes and goes during the day and I find that if I have a nap it will go away for a while.
Almost like an anxiety feeling or that feeling just at the beginning when you first get very scared or something like that. Like that hot flushed feeling of nerviness we get in the face sometimes.
Anyone else going through the same thing that might be able to help with an answer would be greatly appreciated.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.